# SDR UALA2013031501576

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 81,424 hours, 23,614 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ELEVATOR PCU MAINT MESSAGE.  REMOVED AND REPLACED LEFT OUTBOARD ELEVATOR PCU PER MM.
